CSpace
estimationofscattermatrixbasedoniidsamplefromellipticaldistributions
Fang KT(方开泰); Li RZ(李润泽)
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:4Pages:405
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47754
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Fang KT,Li RZ. estimationofscattermatrixbasedoniidsamplefromellipticaldistributions[J]. actamathematicaeapplicataesinica,1995,11(4):405.
APA 方开泰,&李润泽.(1995).estimationofscattermatrixbasedoniidsamplefromellipticaldistributions.actamathematicaeapplicataesinica,11(4),405.
MLA 方开泰,et al."estimationofscattermatrixbasedoniidsamplefromellipticaldistributions".actamathematicaeapplicataesinica 11.4(1995):405.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[方开泰]'s Articles
[李润泽]'s Articles
Baidu academic
Similar articles in Baidu academic
[方开泰]'s Articles
[李润泽]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[方开泰]'s Articles
[李润泽]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.